# SDR RAIA951029

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310338026
- Condition: Low Power
- Location: Nr 1
- Part time: 8,532 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

JLN - FLT NR 7068 - LEFT ENGINE DID NOT MAKE PROJECTED TARGET TORQUE OF 94 PERCENT.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE, GROUND RUNS CHECKED GOOD.  (M)
